Peripheral Neuropathy: bad reaction to pain and antibiotic meds

Posted by lgpn5094 @lgpn5094, Mar 10 8:14pm

Have small fiber idiopathic PN. I take Gabapantin 600mg per day. I Went to dentist and had two terrible reactions to medication: 1) 800mg ibuprofen OK for 3 days, then trouble walking, then unable to walk or get off the floor. 2) Antibiotic Clindamycin OK for several days, then very sharp pain in one calf and I could NOT walk without a cane due to pain. Anyone experienced hyper reaction to these kinds of drugs?

Interested in more discussions like this? Go to the Neuropathy Support Group.

@lgpn5094

I now check all safety precautions, google, neurologist, internist.
KEEP in MIND - Always Check for medication complications when used with Gabapentin, including antibiotics and pain medications. We have learned some the hard way.

Jump to this post

I have been taking Gabapentin for 8 years and never thought about it being a problem.My Dr. refuses to refill my Meloxicam.He says its really bad.I had been taking it for 8 years also.I guess i better do some more checking on my drugs.

REPLY

Also NOTE: this includes drugs we took SAFELY BEFORE starting GabaPentin.

REPLY

Cymbalta,doxycycline, and 2 more that i can't think of right now messed me up from my talking and walking so bad.I did call prescribing dr's and told them how it was acting and they said to quit.

REPLY
Please sign in or register to post a reply.